American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Oren Ben-Bassat. Twisting derived equivalences. Trans. Amer. Math. Soc. 361 (2009) 5469-5504. MR 2515820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wayne Raskind and Xavier Xarles. On $p$-adic intermediate Jacobians. Trans. Amer. Math. Soc. 359 (2007) 6057-6077. MR 2336316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wing-Keung To and Lin Weng. $L^{2}$-metrics, projective flatness and families of polarized abelian varieties. Trans. Amer. Math. Soc. 356 (2004) 2685-2707. MR 2052193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities . Trans. Amer. Math. Soc. 274 (1982) 109-140. MR 670923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers . Trans. Amer. Math. Soc. 251 (1979) 267-285. MR 531979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1